# SDR CAL960073

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Part time: 69,788 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 51 - EWR - THE EMERGENCY LIGHTS WOULD NOT TEST DURING A PREFLIGHT CHECK.  MAINTENANCE FOUND A FAULTY POWER SUPPLY AT MID CABIN.  THE EMERGENCY LIGHT CHARGER AND BATTERY WERE REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  (M)
